Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 64, Number 4

All articles in this issue are freely accessible.

Peristaltic transport of a Herschel-Bulkley fluid in contact with a Newtonian fluid
K. Vajravelu, S. Sreenadh and V. Ramesh Babu.
Quart. Appl. Math. 64 (2006), 593-604
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2284461
Asymmetric equilibrium configurations of hyperelastic cylindrical bodies under symmetric dead loads
Angelo Marcello Tarantino.
Quart. Appl. Math. 64 (2006), 605-615
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2284462
Parabolic-hyperbolic time-dependent Ginzburg-Landau-Maxwell equations
Valeria Berti and Stefania Gatti.
Quart. Appl. Math. 64 (2006), 617-639
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2284463
Existence of optimal shape for a system of conservation laws in a free air-porous domain
Arian Novruzi.
Quart. Appl. Math. 64 (2006), 641-661
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2284464
Hilbert formulas for $r$-analytic functions and the Stokes flow about a biconvex lens
Michael Zabarankin and Andrei F. Ulitko.
Quart. Appl. Math. 64 (2006), 663-693
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2284465
Scattering relations for point-generated dyadic fields in two-dimensional linear elasticity
C. Athanasiadis, V. Sevroglou and I. G. Stratis.
Quart. Appl. Math. 64 (2006), 695-710
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2284466
Free vibrations of a polar body at elastic range
Gülay Altay and M. Cengiz Dökmeci.
Quart. Appl. Math. 64 (2006), 711-734
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2284467
Elliptic equations with diffusion coefficient vanishing at the boundary: Theoretical and computational aspects
Chung-min Lee and Jacob Rubinstein.
Quart. Appl. Math. 64 (2006), 735-747
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2284468
Electromagnetic inverse problems involving distributions of dielectric mechanisms and parameters
H. T. Banks and N. L. Gibson.
Quart. Appl. Math. 64 (2006), 749-795
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2284469

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website